NEW APPROACHES FOR m-CONVEX FUNCTIONS VIA FRACTIONAL INTEGRAL OPERATORS WITH STRONG KERNELS


Ardıç M. A., Kavurmacı Önalan H., Akdemir A. O., Nguyen A. T.

MISKOLC MATHEMATICAL NOTES, vol.24, no. 3, pp.1145-1160, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2023
  • Doi Number: 10.18514/mmn.2023.410
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.1145-1160
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

We have established this paper on m􀀀convex functions, which can be expressed as

a general form of the convex function concept. First of all, some inequalities of Hadamard

type are proved with fairly simple conditions. Next, an integral identity containing Atangana-

Baleanu fractional integral operators is obtained to prove new inequalities for differentiable mconvex

functions. Using this identity, various properties of m􀀀convex functions and classical

inequalities, some new integral inequalities have been proved.